# SDR AALA201811149005

- Difficulty date: November 13, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 34,186 hours, 13,155 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE277000
- Part serial: FR1569
- Condition: Low Pressure
- Location: R2 Door
- Part time: 34,183 hours, 13,153 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR PRESSURE WAS LOW.  THE AIRCRAFT WAS GROUNDED. REPLACED THE DOOR DAMPNER AND EMERGENCY OPERATION CYLINDER IAW AMM 52-22-14.
